# SDR UIEA2017050200686

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 77,286 hours, 15,105 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Part number: 69B118563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT OF KEELBEAM LWR BEACON AT STA 1148 BL0. REMOVED THE DAMAGED PART IAW SRM 51-40-02-0G-0 REV 36. FABRICATED THE PART IAW EI NR T2017P53M-915 REV 0. INSTALLED IAW SRM 51-40-02-0G-0 REV 36 AND DWG NR 65B10545 SHEET 7 REV C, 65B10545 SHEET 4 REV O. JOB COMPLETED AND CONDITION CHECK NORMAL.
